Giuseppe Savaré
Giuseppe Savaré
Professor of Mathematical Analysis, Department of Decisoion Sciences, Bocconi University
Email verificata su unibocconi.it - Home page
Titolo
Citata da
Citata da
Anno
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Birkhauser, 2005
29452005
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
3212014
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289--391, 2014
3032014
Regularity results for elliptic equations in Lipschitz domains
G Savaré
Journal of Functional Analysis 152 (1), 176-201, 1998
2161998
Degenerate evolution systems modeling the cardiac electric field at micro-and macroscopic level
PC Franzone, G Savaré
Evolution equations, semigroups and functional analysis, 49-78, 2002
1972002
A posteriori error estimates for variable time‐step discretizations of nonlinear evolution equations
RH Nochetto, G Savaré, C Verdi
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
1922000
Bakry–Émery curvature-dimension condition and Riemannian Ricci curvature bounds
L Ambrosio, N Gigli, G Savaré
The Annals of Probability 43 (1), 339-404, 2015
1822015
Gradient flows in metric spaces and in the Wasserstein space of probability measures
L Ambrosio, N Gigli, G Savare
Lectures in Mathematics, ETH Zurich, Birkhäuser, 2005
1822005
The Wasserstein gradient flow of the Fisher information and the quantum drift-diffusion equation
U Gianazza, G Savaré, G Toscani
Archive for rational mechanics and analysis 194 (1), 133-220, 2009
1672009
Multiscale modeling for the bioelectric activity of the heart
M Pennacchio, G Savaré, PC Franzone
SIAM Journal on Mathematical Analysis 37 (4), 1333-1370, 2005
1472005
A family of nonlinear fourth order equations of gradient flow type
D Matthes, RJ McCann, G Savaré
Communications in Partial Differential Equations 34 (11), 1352-1397, 2009
1392009
Density of Lipschitz functions and equivalence of weak gradients in metric measure spaces
L Ambrosio, N Gigli, G Savaré
arXiv preprint arXiv:1111.3730, 2011
1322011
A new class of transport distances between measures
J Dolbeault, B Nazaret, G Savaré
Calculus of Variations and Partial Differential Equations 34 (2), 193-231, 2009
1322009
BV solutions and viscosity approximations of rate-independent systems
A Mielke, R Rossi, G Savaré
ESAIM: Control, Optimisation and Calculus of Variations 18 (1), 36-80, 2012
1262012
Self-improvement of the Bakry-\'Emery condition and Wasserstein contraction of the heat flow in RCD (K,\ infty) metric measure spaces
G Savaré
Discrete Contin. Dyn. Syst. 34 (4), 1641–1661, 2014
1242014
Optimal entropy-transport problems and a new Hellinger–Kantorovich distance between positive measures
M Liero, A Mielke, G Savaré
Inventiones mathematicae 211 (3), 969-1117, 2018
1182018
Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows
N Gigli, A Mondino, G Savaré
Proceedings of the London Mathematical Society 111 (5), 1071-1129, 2015
1172015
Existence and stability for Fokker–Planck equations with log-concave reference measure
L Ambrosio, G Savaré, L Zambotti
Probability theory and related fields 145 (3-4), 517-564, 2009
1172009
Eulerian calculus for the displacement convexity in the Wasserstein distance
S Daneri, G Savaré
SIAM Journal on Mathematical Analysis 40 (3), 1104-1122, 2008
1152008
Modeling solutions with jumps for rate-independent systems on metric spaces
A Mielke, R Rossi, G Savaré
arXiv preprint arXiv:0807.0744, 2008
1142008
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20